| Model Number |
091271-06 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
The flexible endoscope was difficult to remove from the renal calyx.
Additional Manufacturer Narrative
Correction: updated section g3 with the correct awareness date.G3 correction - date received by manufacturer: 04/28/2026 the event is filed under internal karl storz complaint id: (b)(4).